By anonymous on 16/06/2014Medical Abortion I feel I want to write this so that women who may be scared or nervous about their chosen course of action can make an informed decision, I also read a post on here that eased my mind and wanted to give a little back. I had a medical abortion, very early at 4 weeks,3 days. I took the first pill on Saturday and returned home to insert the 4 pessaries the following day. I was very worried about the insertion, in case I got it wrong, but it was just like inserting a pill for thrush. After insertion I ensured that I lay down (tilting my hips too) for over half an hour. About two hours later I had some very mild pain. I then started to bleed, nothing too much at first. About an hour after that I went to the toilet and passed two clots, 1 about 1 cm round and another a little larger. There was blood along with them and when I looked in the toilet I could clearly see that they were of a whitish colour. During the night I woke with some cramps and had a high fever. It is now the following day and I have taken 2 paracetamol, one last night and one this morning. I am experiencing mild period pains. I hope this reassures some, it is only my experience and they have stressed that everyone's is very different.